Discussions By Condition: Sexual conditions

unprotected intercourse plan b pill

Posted In: Sexual conditions 3 Replies
  • Posted By: Anonymous
  • October 16, 2006
  • 06:57 PM

I had unprotected intercourse and took the plan b pill the next day. I have had sharp on and off pain in the left lower part of my abdomen, sometimes with a deep breath. It hurts. Now Im terrified something is wrong. Does anyone know why this would be happening?

Reply Flag this Discussion

3 Replies:

  • I Dont Know Why That Would Be Happening But I Can Tell Yuo What First Camt To Mind, Tubular Pregnancy Which Is Very Seriuos I Would Go To See Your Doc Asap If Not At Least Go To A Plan Parent Hood Or Some Thing Dont Let This Go Un-checked
    Anonymous 42,789 Replies
    • December 2, 2006
    • 09:21 PM
    • 0
    Flag this Response
  • Although it could be hormones, I would also have it checked.
    KnowSUMthings 153 Replies
    • December 4, 2006
    • 01:22 PM
    • 0
    Flag this Response
  • From what I have learned/read plan B pill will result in uncomfortable sideeffects the next day or couple of days - vomitting, stomach pain are normal and should be expected
    Anonymous 42,789 Replies
    • December 5, 2006
    • 02:49 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?

Advertisement